# SDR DALA2016101407239

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,033 hours, 53,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN BS 162 BTWEEN UPPER EDGE AND BEAM 1 AT MAIN ENTRANCE DOOR. HFEC INSPECTION WAS ACCOMPLISHED ON INTERNAL PAN. ONE CRACK OF 2.340 WAS FOUND. STOP DRILL WAS PERFORMED, HFEC WAS ACCOMPLISHED AFTER STOP DRILL AND NO CRACKS WERE FOUND. INTERNAL PAN AND ITEMS REMOVED WERE REPAIRED AND INSTALLED IAW SRM 51-30-1,51-30-2,51-30-4 AND 52-05 FIG 18A.
